# SDR HNAA2012020800568

- Difficulty date: February 8, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 57,899 hours, 64,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Shutoff Valve
- Part number: AV24B1318D1
- Part serial: RN63145
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING FIRE PROTECTION TEST, PULLED NR 2 TEE HANDLE AND IT DID NOT ILLUMINATE FUEL OFF VALVE.  LIGHT FILAMENT TESTS OK.   R & R NR 2 ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW MM 28-21-21. OPS CHECKED GOOD.
